# SDR DL757020533

- Difficulty date: May 10, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 35,023 hours, 16,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 25736
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND AFT EMERGENCY LIGHTS INOP.  REPLACED BATTERY CHARGER AND BATTERY OPS CHECK GOOD.
